Allergic reaction to an amide local anaesthetic.
Аннотация
A 67-yr-old female patient gave a history of allergy to lignocaine. When she was challenge-tested with the intradermal injection of 0.5% bupivacaine 0.2ml she had a systemic reaction. This reaction was accompanied by a decrease in the concentration of complement C4 in the plasma, which indicated that the reaction was immunologically-mediated. This is the first report of allergy to a local anaesthetic drug which has been documented by concurrent immunological changes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.